# SDR 20010601CW009

- Difficulty date: May 11, 2001
- Submitted: June 1, 2001
- Operation: General aviation
- Aircraft: N9743L
- Make and model: Beech C 23
- Aircraft serial: M1371
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MOST OF THE FLEXIBLE FLUID LINES IN THIS AIRCRAFT WERE FOUND TO BE STIFF.  TWO OF THE BRAKE LINES WERE FOUND TO BE CHAFFING ON THE FORWARD FIREWALL AREA AND WERE WORN SMOOTH ON THE OUTSIDE.  BOTH OF THESE WERE LEAKING THROUGH THE HOSE.  ALL OF THE FLEXIBLE FLUID LINES IN THE BRAKE SYSTEM WERE REPLACED.  THE FLEXIBLE FLUID LINES BETWEEN THE FUEL TANKS AND SELECTOR VALVE WERE ALSO REPLACED.  MOST OF THESE APPEARED TO BE ORIGINAL AND WERE ABOUT 30 YEARS OLD.  THE FLEXIBLE LINES IN THE ENGINE COMPARTMENT ARE BEING REPLACED ALONG WITH ENGINE MAINTENANCE AT ANOTHER LOCATION.
